# SDR USAA2010071991458

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 46,642 hours, 17,628 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2530 - LAS - BURNING SMELL - FLIGHT ATTENDANT REPORTED THAT BOTH OVENS IN THE FORWARD GALLEY SMOKE AND CREATE A STRONG BURNING SMELL WHEN USED.  MAINTENANCE CLEANED DEBRIS FROM BEHIND FANS.  FUNCTIONAL CHECK WAS GOOD.
